# SDR IPXA1666638

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B76753209693H
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL POSITION 2R RT AFT SIDE HAS A 2" X 1" HOLE REF D432651.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
